# SDR DALA1124819871

- Difficulty date: March 24, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1B/14 RT NLG WHEEL WELL STA 69 LBL-30 PRESSURE WEB I/B FITTING CRACKED.  REMOVED IEA FITTING IAW DC9 SRM 51-30-1, 51-30-5, INSTALLED NEW FITTING AT PRESSURE DECK TO WEB I/B STA 69 LBL-30 IAW DC9 SRM 51-10-4, 51-10-3, 51-30-1, 51-30-5.
